The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kodai Mathematical Journal
( Vol.16 NO.2 / 1993 )
home Correction to: 3-Dimensional Space-Like Submanifolds with Parallel Mean Curvature Vector of an Indefinite Space Form
Pages 332-333
Soon-Meen Choi,
home Constancy of Holomorphic Sectional Curvature in Indefinite Almost Hermitian Manifolds
Pages 327-331
Nagaich R.K,
home On a Conjecture of C.C. Yang for the Class $F$ of Meromorphic Functions
Pages 318-326
Qiu Gangdi,
home On Meromorphic Derivatives
Pages 306-317
Wang Yuefei, Wang Shupei,
home Harmonic Mappings, Minimal and Totally Geodesic Immersions of Compact Riemannian Homogeneous Spaces into Grassmann Manifolds
Pages 295-305
Osamu Ikawa,
home $KO$-Homologies of a Few Cells Complexes
Pages 269-294
Zen-Ichi Yosimura,
home Normal Operators Constructed from Generalized Harmonic Measures on Open Riemann Surfaces
Pages 253-268
Hisashi Ishida,
home Surfaces of Finite Type with Constant Mean Curvature
Pages 244-252
Th. Hasanis, Th. Vlachos,
home Sur Allures de la Densite de Poincare et ses Derivees au Voisinage D'un Point Frontiere
Pages 235-243
Shinji Yamashita,
home How to Define Singular Solutions
Pages 227-234
Shyujchi Izumiya, Jianming Yu,
home Margolis Homology and Morava $K$-Theory for Cohomology of the Dihedral Group
Pages 220-226
Jun-Sim Cha,
home On Slant Immersions Into Kahler Manifolds
Pages 205-219
Sadahiro Maeda, Yoshihiro Ohnita, Seiichi Udagawa,
home Some Remarks on Factorization of Entire Functions
Pages 196-204
Hironobu Urabe,
home Finiteness of Fundamental Group of Compact Convex Integral Polyhedra
Pages 181-195
Mutsuo Oka,
home The Identity Map as a Harmonic Map of a $(4r+3)$-Sphere with Deformed Metrics
Pages 171-180
Shukichi Tanno,